On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems
Matematičeskie zametki, Tome 28 (1980) no. 3, pp. 459-476
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_3_a13,
author = {N. A. Izobov},
title = {On the theory of characteristic {Lyapunov} exponents of linear and quasilinear differential systems},
journal = {Matemati\v{c}eskie zametki},
pages = {459--476},
year = {1980},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_3_a13/}
}
N. A. Izobov. On the theory of characteristic Lyapunov exponents of linear and quasilinear differential systems. Matematičeskie zametki, Tome 28 (1980) no. 3, pp. 459-476. http://geodesic.mathdoc.fr/item/MZM_1980_28_3_a13/